# SDR 29GA2017110500001

- Difficulty date: November 4, 2017
- Submitted: November 5, 2017
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 36,567 hours, 40,217 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0099, EXIT SIGN IN CEILING FELL OUT. RE-SECURED ROW 7 EXIT LOCATOR IAW AMM 33-50-45-04. OPS CHECK GOOD.
